News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Late period while on the pill.


 dreamcat14 - Thu Sep 22, 2005 3:54 am

hi, i'm getting very worried. I've been on Yasmin birth control for about a year and a half now. I've never really had any problems with it until now. I always got my period by the third or fourth day of the non-active pills. But I am starting my fifth non-active pill today and i still have not got my period. I had a highly emotionally stressful last few days, yesterday in particular, but i'm not sure if stress can affect your period while on the pill. i took a HPT yesterday morning and it was negative, but i am getting very scared. I was sexually active and there were 2 times i forgot my pill and took it the next day. and i didn't always take the pill at the same time of day. I feel like i should be getting my period, i have the same symptoms i usally get with feeling bloated etc. but still no period! please help me figure this out!
 Shana Johnson, CNA - Thu Sep 22, 2005 7:55 am

User avatar If you missed a pill, you should use a back up method such as condoms for the next 7 days. It is possible you are pregnant, it is also possible that stress is causing your period to be late. The symptoms you are feeling could be a sign of pregnancy, or a sign your period is about to start. You may want to scheduel an appt. with your doctor for a blood test,.
 Ciara - Tue Apr 07, 2009 1:16 pm

i have had 1 missed period last month and this month i had a few hours of small dark blood discharge. I have taken 2 tests both negitive. i am very worried there might be something wrong if you can let me know. I am on Microlite pill since september 2008???? could the pregnancy test be wrong or could there be something else wrong?????

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here